# SDR HNAA2019051300141

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 45,166 hours, 42,172 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: C
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

628  30-10  1853811  09MAY19  PHL  CLOSE DURING CLIMB CHECKLIST, ANTI ICE TEST FAILED WING ANTI ICE CAUTION PRESENT. 28568    00 CVS
      HISTORY: FACT  09MAY19  12:07  PHL R&R'D NR 2 PRSOV IAW IAW AMM 36-11-05. OPS CHECK GOOD. NO EICAS MESSAGES OK FOR SERVICE.
